Open Access
Translator Disclaimer
2006 On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains
Norikazu Yamaguchi
Differential Integral Equations 19(8): 919-944 (2006).

Abstract

In this paper we study the initial-boundary-value problem for the magnetohydrodynamic system in three-dimensional exterior domains. We show an existence theorem of global in time strong solutions for small $L^3$-initial data and we also show its asymptotic behavior when time goes to infinity.

Citation

Download Citation

Norikazu Yamaguchi. "On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains." Differential Integral Equations 19 (8) 919 - 944, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35357
MathSciNet: MR2263435

Subjects:
Primary: 35Q35
Secondary: 35B40 , 76D03 , 76W05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.19 • No. 8 • 2006
Back to Top